A new design of delay-dependent robust ℋ∞ filtering for continuous-time polytopic systems with time-varying delay

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

51 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)346-365
Journal / PublicationInternational Journal of Robust and Nonlinear Control
Issue number3
Publication statusPublished - Feb 2010


This paper revisits the problem of delay-dependent robust ℋ filtering design for a class of continuous-time polytopic linear systems with a time-varying state delay. Based on a newly developed parameter-dependent Lyapunov-Krasovskii functional combined with Projection Lemma and an improved free-weighting matrix technique for delay-dependent criteria, a new sufficient condition for robust ℋ performance analysis is first derived and then the filter synthesis is developed by using a simple matrix inequality linearization technique. It is shown that the desired filters can be constructed by solving a set of linear matrix inequalities. Finally, two simulation examples are given to show the effectiveness and less conservatism of the proposed method in comparison with the existing approaches. Copyright © 2009 John Wiley & Sons, Ltd.

Research Area(s)

  • ℋ∞ filtering, Continuous-time linear systems, Delay and parameter-dependent, Linear matrix inequalities, Time-varying delay